# SDR CALA2025062305797

- Difficulty date: June 21, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N2136U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62648
- Aircraft time: 35,512 hours, 3,852 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID SMELL IN PILOT CREW REST. SMOKE DETECTOR WENT OFF. PERFORMED SMOKE/ODOR IN THE FLIGHT DECK/CABIN CONDITIONAL INSPECTION IAW AMM 05-51-58-800-801-C3 REV. 104.  / NIL FINDINGS. NO SOURCE OF SMOKE/ODOR OR FIRE DETECTED.
